# SDR SWAA2020031942598

- Difficulty date: March 5, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF AFT CARGO DOOR OPENING HAS AREAS OF CORROSION AROUND NUT PLATES BS767 TO BS792, RBL21, WL158         CORROSION ON ACB SHIELD BS 767-792 RBL21, WL158 FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED AND REPLACED SHIELD PER SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, DWG 146A0081.
